MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section d-6a date implanted: unknown/asked information was not provided.Section d-6b date explanted: unknown/asked information was not provided.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint; however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
During the procedure, the dib00 model intraocular lens (iol) fell into the back of the patient's eye, requiring an anterior vitrectomy.A lens defect was also reported.The procedure was completed using a new lens; however, it was also reported the iol is still in the patient's eye.Patient prognosis post-procedure is unknown.No further information is available.
 
Additional Manufacturer Narrative
Correction: upon further review, it was noted that lens damage - device code: 1069 reported in the initial mdr was incorrect and no reported device problem - device code: 2993 was more appropriate.Iol removal and replacement and device decentered/dislocated codes were also found to be appropriate for the complaint.Additional information: additional information was received confirming the iol was fully inserted and the vitrectomy was unplanned.There was no incision enlargement, no sutures, and the same procedure was completed using a non-johnson & johnson surgical vision lens, ma60ac, that was implanted in the patient¿s ocular dexter (right eye).There was no product quality issue that contributed to the event.No further information is available.The corrected information is captured in this supplemental report.The following fields were updated accordingly: section a-3b: patient gender: male.Section a-4: patient weight: 195 lbs.Section h-6: health effect - device code: 2993 - no reported device problem.Section h-6: health effect - impact code: 4631 - iol removal and replacement.Section h-6: health effect - clinical code: 4581 - device decentered/dislocated.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23900982
Report Number3012236936-2025-000344
Device Sequence Number13290956
Product Code HQL
UDI-Device Identifier05050474731615
UDI-Public(01)05050474731615(17)280403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIB00
Device Catalogue NumberDIB00U0130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale
Patient Weight88 KG